MathSciNet Relay Station
MathSciNet bibliographic data
MR2114639 (2005m:65015) 65D07 (35Q30 65D15 65N30 76D05 76M25)
Awanou, Gerard; Lai, Ming-Jun Trivariate spline approximations of 3D Navier-Stokes equations. Math. Comp. 74 (2005), no. 250, 585–601.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement